Article Text

PDF

Baclofen overdose.
  1. D. J. Lipscomb,
  2. T. J. Meredith

    Abstract

    A 57-year-old woman suffering from multiple sclerosis took an estimated 1500 mg of baclofen. She became deeply unconscious with generalized flaccid muscle paralysis and absent tendon reflexes. Toxicological analysis confirmed the presence of baclofen together with small amounts of paracetamol and glutethimide. Supportive therapy, including assisted ventilation for 3 days, led to complete recovery; anticonvulsant drugs were necessary for the treatment of grand mal fits. The clinical features and treatment of baclofen overdose are discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.